# SDR 9515231148

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- Engine: Pwa JT9D20J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: De-Oiler Shaft
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, THE NR 3 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED, OIL QUANTITY WENT TO ZERO AND THE ENGINE WAS SHUTDOWN.  THE AIRCRAFT DIVERTED TO BOS WHERE AN UNEVENTFUL TWO ENGINE LANDING WAS ACCOMPLISHED, NO FUEL WAS DUMPED.  THE DE-OILER SHAFT WAS FOUND SHEARED AND THE AIRCRAFT WAS FERRIED TO MSP WHERE THE ENGINE WAS REPLACED.
